Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wheezing following bronchitis. On albuterol inhaler and sudafed. Taking prednisone. Anything can be done?

I ve been wheezing on exhalation for about a week now following bronchitis ... I can t seem to get the wheeze to go away. I always have the humidifier going, tried sitting over steam and my albuterol inhaler... Also using mucinex and sudafed in addition to antibiotics and am in the middle of a prednisone taper. I m going crazy. What should I do?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
nothing to worry u r being treated very effiiciently by ur docter .simply follow his advise and keep in contact with ur docter
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor